# SDR AALA201910289001

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 13,985 hours, 5,603 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 12D10212
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG ODOR RETURNED DURING CRUISE. ISOLATED AND LOCALIZED TO THE AREA AROUND THE TRASH BIN IN THE AFT GALLEY. MAINTENANCE ACCOMPLISHED CARD 05-96-70. FOUND AFT SILL DRAIN VALVE CONTAMINATED . REMOVED AND REPLACED AFT SILL DRAIN VALVE IAW AMM 38-31-06-000-802. ODOR DIMINISHED. OK FOR SERVICE.
